# SDR UPS99830061

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3773157501
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERTICAL SUPPORT ANGLE AT FS 1480, LONGERON 27L HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG 3773157 AND SRM 51-1-20D.
